Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2015, 9:16 PM EDT for 4 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 9:16 PM EDT (01:16 UTC)
- Expired
- Mar 31, 2015, 10:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Dodge County, GA, Houston County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 9:45 PM EDT | TSTM WND DMG | 2 S Eastman, GA | A TREE WAS BLOWN DOWN ONTO ABBEVILLE HIGHWAY. POWER OUTAGES ALSO REPORTED IN EASTMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:22 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.3 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
012
WUUS52 KFFC 010116
SVRFFC
GAC023-091-153-235-010200-
/O.NEW.KFFC.SV.W.0014.150401T0116Z-150401T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BLECKLEY COUNTY IN CENTRAL GEORGIA...
NORTHERN PULASKI COUNTY IN CENTRAL GEORGIA...
SOUTHEASTERN HOUSTON COUNTY IN CENTRAL GEORGIA...
NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA...
* UNTIL 1000 PM EDT
* AT 915 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS CENTERED 2 MILES WEST OF
COCHRAN...AND MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COCHRAN...EASTMAN...HAWKINSVILLE...CHESTER...DUBOIS...PAULK...
HARTFORD...MAGNOLIA...PULASKI STATE PRISON...OCMULGEE PUBLIC
FISHING AREA...ROYAL...MOBLEY CROSSING...RODDY...YONKERS...BAILEYS
PARK...EMPIRE...COLEY STATION...GRESSTON...PORTER AND KLONDIKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3234 8362 3250 8355 3249 8349 3248 8350
3246 8350 3246 8349 3248 8345 3241 8313
3237 8311 3210 8317
TIME...MOT...LOC 0115Z 291DEG 49KT 3238 8339
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:36 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 31, 7:36 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 736 PM EDT TUE MAR 31 2015 .UPDATE... /ISSUED 718 PM EDT TUE MAR 31 2015/ UPDATE...EXTENDED SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. MESOSCALE UPDATE... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUING TO TRACK SOUTHEAST ACROSS WEST-CENTRAL GEORGIA. MULTIPLE REPORTS OF NICKEL TO JUST OVER QUARTER SIZE HAIL HAVE OCCURRED WITH STORMS MOVING INTO MODERATELY UNSTABLE /1000-1500 J/KG MLCAPE/ ENVIRONMENT. JUST RECEIVED REPORT OF GOLF BALL SIZE HAIL NEAR LA GRANGE. BASED ON THIS AND DISCUSSION WITH SPC/SURROUNDING OFFICES (BMX)...DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE... WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS. EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE UPDATED ZONES TO HEADLINE THE WATCH. OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO THURSDAY MORNING. A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM... SO DID NOT STRAY FAR. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS ACROSS THE AREA ONCE AGAIN. && .AVIATION... 00Z UPDATE... BAND OF CONVECTION HAS SET UP FROM CARROLLTON TO NEAR MACON. THIS WILL REMAIN NEARLY STATIONARY FOR THE NEXT 2 TO 4 HOURS AND THEN THERE WILL BE SOME WEAKENING AND DIMINISHING IN AREAL COVERAGE. AT THIS TIME WILL CONFINE TSRA TO MCN. ATL/AHN AREA AND CSG SHOULD REMAIN OUT OF THE TSRA ALTHOUGH CSG AND ATL COULD SEE SCATTERED SHOWERS IN AND AROUND THE TAF SITES. WINDS WILL GO NEAR CALM TONIGHT AND THEN LIGHT NORTH NORTHWEST WEDNESDAY. A BACK DOOR FRONT WILL MOVE THRU AHN WEDNESDAY AROUND NOON...REACHING ATL/PDK BY LATE AFTERNOON SWITCHING THE WINDS TO THE NORTHEAST. MVFR CLOUDS ARE EXPECT TO DEVELOP FROM CSG-MCN LATE TONIGHT AND THEN INCREASE TO VFR BY MID TO LATE MORNING. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON CONVECTION THIS EVENING HIGH ON ALL REMAINING ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 79 53 72 / 20 10 20 50 ATLANTA 55 77 57 72 / 60 20 30 50 BLAIRSVILLE 48 73 49 62 / 20 10 30 60 CARTERSVILLE 51 78 56 73 / 50 20 30 60 COLUMBUS 57 80 57 80 / 60 30 20 20 GAINESVILLE 53 76 53 67 / 30 10 30 50 MACON 56 81 54 77 / 60 20 20 40 ROME 52 78 54 74 / 60 20 30 60 PEACHTREE CITY 53 79 53 75 / 70 20 30 40 VIDALIA 59 80 58 79 / 60 20 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL... CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE... DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON... HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY... SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER... WILCOX...WILKINSON. && SHORT TERM...17 LONG TERM....RW AVIATION...17
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT TUE MAR 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE... MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES THE ATLANTA METRO AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 31, 8:36 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT TUE MAR 31 2015
GAZ094-095-010100-
PEACH GA-HOUSTON GA-
836 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PEACH AND HOUSTON COUNTIES UNTIL 900 PM EDT...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PERRY...MOVING EAST AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS PEACH AND HOUSTON COUNTIES THROUGH 900 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...CLINCHFIELD... KATHLEEN...MOSS OAK...GROVANIA...
MEADOWDALE... HAYNEVILLE...HOUSTON LAKE AND SAND BED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3243 8384 3244 8384 3244 8385 3247 8385
3248 8387 3249 8388 3255 8385 3249 8353
3233 8360
TIME...MOT...LOC 0035Z 289DEG 31KT 3249 8381Local storm report, Mar 31, 8:37 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG 2 W REDBONE CROSSROADS 32.87N 84.29W
03/31/2015 UPSON GA EMERGENCY MNGR
TREES DOWN ON TRIUNE MILL ROAD NEAR EDNA CIRCLE. CREWS
WORKING AN ACCIDENT WITH 2 POSSIBLE INJURIES.
&&
EVENT NUMBER FFC1500177
DJNLocal storm report, Mar 31, 8:43 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL SENOIA 33.30N 84.55W
03/31/2015 E1.25 INCH COWETA GA PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL IN SENOIA. RELAYED TO
NWS FFC FROM NWS GSP.
&&
EVENT NUMBER FFC1500178
DJNSpecial weather statement, Mar 31, 8:45 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 845 PM EDT TUE MAR 31 2015 GAZ066-067-010115- TROUP GA-MERIWETHER GA- 845 PM EDT TUE MAR 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 50 MPH WINDS IN TROUP AND MERIWETHER COUNTIES UNTIL 915 PM EDT... AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOGANSVILLE...OR 9 MILES NORTHEAST OF LAGRANGE...MOVING EAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GREENVILLE...HOGANSVILLE...LONE OAK...GAY...SAINT MARKS...WOOSTER... HARRISONVILLE...ALVATON...IMLAC AND ROCKY MOUNT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR WEST CENTRAL GEORGIA. LAT...LON 3319 8499 3319 8452 3299 8454 3311 8502 TIME...MOT...LOC 0045Z 272DEG 35KT 3316 8494
Special weather statement, Mar 31, 8:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT TUE MAR 31 2015
GAZ083-094>096-107-010130-
TWIGGS GA-BLECKLEY GA-PEACH GA-HOUSTON GA-PULASKI GA-
859 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH WINDS
IN TWIGGS...BLECKLEY...PEACH...HOUSTON AND PULASKI COUNTIES UNTIL 930
PM EDT...
AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS...ONE NEAR BYRON AND ANOTHER PERRY...BOTH
MOVING EAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVES ACROSS TWIGGS...BLECKLEY...PEACH...HOUSTON AND PULASKI
COUNTIES THROUGH 930 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PERRY...
COCHRAN...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS AFB...
PAULK...MAGNOLIA...BONAIRE...OCMULGEE PUBLIC FISHING AREA...ROYAL...
TARVERSVILLE...MOBLEY CROSSING...LAKEWOOD...HOUSTON LAKE...
BULLARD... CLINCHFIELD...KATHLEEN...BAILEYS PARK AND COLEY STATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.
LAT...LON 3244 8374 3269 8376 3261 8340 3230 8331
3229 8334 3228 8334
TIME...MOT...LOC 0058Z 291DEG 34KT 3265 8372 3246 8367Local storm report, Mar 31, 9:08 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG 1 NW BOLINGBROKE 32.96N 83.82W
03/31/2015 MONROE GA AMATEUR RADIO
LARGE TREE BLOWN DOWN ON PEA RIDGE ROAD NEAR I-475
&&
EVENT NUMBER FFC1500179
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:04 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Mar 31, 8:13 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Mar 31, 8:25 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 35 min |
| Mar 31, 8:30 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 30 min |
| Mar 31, 8:36 PM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Mar 31, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 49 min |
| Mar 31, 8:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Mar 31, 8:59 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Mar 31, 9:30 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| Mar 31, 9:35 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| Mar 31, 9:37 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Mar 31, 9:59 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Mar 31, 10:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 38 min |
| Mar 31, 10:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Mar 31, 10:47 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 31, 11:55 PM EDT | Special Weather Statement | FFC | Spalding | 35 min |
| Apr 1, 12:09 AM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 51 min |
| Apr 1, 12:12 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe | 48 min |
| Apr 1, 1:00 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 30 min |
| Apr 1, 1:31 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 29 min |
| Apr 1, 2:00 AM EDT | Special Weather Statement | FFC | Coweta | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.